CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152-167
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:32/0  |  Submit date:2018/07/30
Saddle point problem  Preconditioned iterative method  Variable parameters  Optimal parameter  Convergence  
The preconditioned iterative methods with variable parameters for saddle point problem 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2018, 卷号: 334, 页码: 152
Authors:  Huang, Na;  Ma, Chang-Feng
Favorite  |  View/Download:7/0  |  Submit date:2019/12/31